Been having severe headaches shocking pain down the back part of my head

Hi,I’m a 30 year old black female I have 2 two children. Both complicated pregnancy ,I’m have a IUD Mirena,I’m not on any medication. For last two months I have been having severe headaches so bad that when I move my eyes a certain way it was seen as shocking pain down the back part of my head I’m also experiencing dizziness light headed nauseation numbness in the bottom part of my feet and never feel like this before .





This Question Is Open to Answers -Post Your Comment Below

4
Doctor Answers And General Comments : (both members and visitors can post)

avatar
4 Comment threads
0 Thread replies
1 Followers
 
Most reacted comment
Hottest comment thread
4 Comment authors
mrsshalini14docc4youDr.Ayman darragDr Mahaveer Recent comment authors
  Subscribe  
Notify of
Dr Mahaveer
Member
Dr Mahaveer

hi
This may be a side effect of mirena. Some cases have been reported to have these symptoms after mirena insertion . It usually happens in people who may be over sensitive to the hormonal changes caused by mirena. You should consult a gynecologist and get symptomatic treatment.
Thanks

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Hi and welcome to question doctors.com
You are probably suffering an adult migraine headache and to a lesser extent a cervical disc lesion… I recommend doing a cervical MRI ..
At the same time try sleeping In dark room and avoid noisy places..get your body rested and sleep enough..do yoga and drink plenty of water

shw12
Member
shw12

HI
THERE ARE 2 POSSIBILITIES. EITHER YOUR BODY IS ALLERGIC TO MIRENA OR YOU MAY BE EXPERIENCING THE SYMPTOMS OF GENERALISED WEAKNESS. YOU SHOULD GET YOUR BLOOD CHECKED FOR ANY DEFICIENCIES LIKE CALCIUM AND VITAMINS. IF THESE REPORTS ARE NORMAL,THEN YOU NEED TO LOOK FOR AN OPTION OTHER THAN MIRENA.

mrsshalini14
Member
mrsshalini14

hello there
This is expected in woman undergoing mirena insertion. A few of them do not tolerate the hormonal changes that mirena stimulates in the body. I guess you should get used to it in some days and the symptoms should get better.
Take multi vitamins